# SDR DALA2024072907557

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 28,832 hours, 11,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6054116) 1ST CLASS PATHWAY EMERGENCY LIGHTS INOP. R&R EMERGENCY PATHWAY ESCAPE BATTERY M2816, IAW B737 AMM 33-51. OPS CHK GOOD. RTS
